# SDR SWAA053329

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 19,620 hours, 11,255 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURBACK, LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION AFTER T/O.  FOUND METAL DEBRIS AT HYD A-SYS NR 1 ENG HYD PUMP CASE DRAIN FILTER.  REMOVED AND REPLACED BOTH NR 1 ENG HYD PUMP CASE DRAIN FILTERS.  REMOVED AND REPLACED HYD RESTRICTOR CHECK VALVE.  REMOVED AND REPLACED LANDING GEAR BYPASS VALVE PER MM.  OPS CK GOOD.
